Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/55721
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Asymptotics of kernel density estimators on weakly associated random fields
Author: Chen, J.
Citation: Statistics & Probability Letters, 2008; 78(18):3230-3237
Publisher: Elsevier Science BV
Issue Date: 2008
ISSN: 0167-7152
Statement of
Responsibility: 
Jia Chen
Abstract: Let ZN, N≥1 denote the integer lattice points in the N-dimensional Euclidean space and be an Rd-valued, strictly stationary, weakly associated random field indexed by ZN. Under mild conditions, as in [Roussas, G.G., 2000. Asymptotic normality of the kernel estimate of a probability density function under association. Statist. Probab. Lett. 50, 1–12], asymptotic normality of the kernel estimator of the multivariate density is established. We also investigate the mean squared error of the estimator towards the unknown density.
RMID: 0020092502
DOI: 10.1016/j.spl.2008.06.024
Description (link): http://www.elsevier.com/wps/find/journaldescription.cws_home/505573/description#description
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.